Über Mengen von Randwerten meromorpher Funktionen.

Kurt E. Meier

Commentarii mathematici Helvetici (1956)

  • Volume: 30, page 224-233
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Meier, Kurt E.. "Über Mengen von Randwerten meromorpher Funktionen.." Commentarii mathematici Helvetici 30 (1956): 224-233. <http://eudml.org/doc/139123>.

author = {Meier, Kurt E.},
journal = {Commentarii mathematici Helvetici},
keywords = {Theory of Functions},
pages = {224-233},
title = {Über Mengen von Randwerten meromorpher Funktionen.},
url = {http://eudml.org/doc/139123},
volume = {30},
year = {1956},

AU - Meier, Kurt E.
TI - Über Mengen von Randwerten meromorpher Funktionen.
JO - Commentarii mathematici Helvetici
PY - 1956
VL - 30
SP - 224
EP - 233
KW - Theory of Functions
UR - http://eudml.org/doc/139123
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.